Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I am unstable when walking and find it hard to hold my head up right

I was recently prescribed, alblify, klonopin, trazodone, and celexa , and xanax. I am having the symptoms of, nausea , fatigue, short of breath, chest pressure, numbness in limbs in spurts and in my tounge. I am unstable when walking and find it hard to hold my head up right. slight confusion and disoriantaion.
Asked On : Thu, 6 May 2010
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The medications which you are taking can cause such effects on your system. So, I recommend you to report to your doctor. The solution will be by either substituting or stopping some of your medications which shall be responsible for such effects.
Answered: Tue, 29 Jun 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor